# SDR ABXA20160209017

- Difficulty date: February 9, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 368530095387
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676, STRINGER 4L SPLICE HAS 3/4" CRACK ON VERTICAL LEG FWD SIDE OF FRAME.  CONTACT ENGINEERING FOR REPAIR.  COMPLETE M 289, REF NEA53100137-201.  R & R SPLICE IAW B767 SRM 51-40-02 REA B653-61924MR. CRACKED LENGTH .650, PN 368-53-00-95387, SN N/A, PART NAME SPLICE FITTING, EXACT FS & BS LOCATION ON ACFT, FROM STATION 676, EXACT STRINGER & WS LOCATION ON ACFT FROM STRINGER 14L.  ACFT WAS GNDED.
